Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Skin Inflammations On Hiv Or Aids Patients

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Skin hyperpigmentation in AIDS patients = an hypophyse dysfunction?

Is there any treatment or medicine for the hyperpigmentation in Aids patients?
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Treatment for hyperpigmentation can be frustrating even in the general population. A consultation by a dermatologist is often recommended to make a proper diagnosis and to determine whether any of the drugs may be contributing or is there a non-HIV... Read more »

Mom offers $50!! (CARING FOR AN HIV/AIDS PATIENT AT HOME)

First I'd like to say your website is Godsend!Second, my daughter bought a few outfits at the mall,... Read more »

Concerns Careing from HIV patient (CARING FOR AN HIV/AIDS PATIENT AT HOME)

I recently started caring from my brother who has Full blown AIDS with Cryptococcus meningitis. I... Read more »
Articles
The Well Project

Caring for Your Liver if You Have HIV/AIDS

...or liver disease include: Pain Enlarged liver Fatigue Nausea Dark urine Clay-colored stool Jaundice (yellowing of the skin, eyes, and mucous membranes) If you have these symptoms you should call your health care provider. However, there... Read more »
AIDSinfo

An Overview of Prezista (Darunavir, TMC114)

...be monitored closely. Call your healthcare provider right away if you experience the following signs of liver problems: Skin or white part of the eyes turn yellow (jaundice) Urine turns dark Bowel movements turn light in color ... Read more »
AIDS InfoNet

Immune Restoration

...disappointing results. New approaches are being studied. One of these is a therapeutic vaccine called DermaVir. It is applied to the skin. DermaVir has completed a Phase II study. In another study, a combination of HIV vaccines and interleukin-2... Read more »
AIDSinfo

An Overview of Zerit (Stavudine, d4T)

...(fat in the liver). Call your healthcare provider right away if you experience the following signs of liver problems: Skin or white part of the eyes turn yellow (jaundice) Urine turns dark Bowel movements turn light in color ... Read more »
Connect With Others

AIDS patient eradicted of HIV virus?

Posted by Mike89406, 4 Replies
Very interesting read while he went through some hardships doing this it sounds like the opening of a possible new door to treatment. The guy hasn't been on Meds for 600 days after a bone marrow transplant. ... Read more »

Am I Infected

Posted by delhiguy, 3 Replies
...Symptoms Included: Feverish Feeling (But NO FEVER) Dizziness along with HOT and Cold Flushes (Throughout the 3rd Week) Abdominal Inflammation with Pain(Continued from Later half of 3rd Week till the end of 3rd week) Diarrhea (for last 2 days of... Read more »

Skin Abrasion on Penis / HIV Transmission Risk

Posted by Anonymous, 2 Replies
...Hello. I just felt compelled to share an experience regarding potential HIV expousure through a tiny skin abrasion on the penis. In a trip abroad last year, I topped for a man of unknown status. I wore a condom, but after ejaculation Read more »

Boon for HIV & AIDS patients - Yoga Pranayama ....

Posted by akumar, 1 Reply
...Boon for HIV & AIDS patients - Yoga & Pranayama - Swami Ramdev From: akumar My dear Brothers & Sisters, Re: Great ancient Indian science "Yoga Read more »